# SDR 03FDEA00893

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A92449635720000
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ANT CABLE SUPPORTS ARE BENT AT FR 25 STR 45L.  REMOVED AND REPLACED CABLE SUPPORTS IAW SRM 51-40-21.
